Alert archive / Texas / Gale Warnings in 2015

Gale Warning 9, NWS Corpus Christi, TX

December 28, 2015

NWS Corpus Christi, TX issued this gale warning at Dec 28, 2015, 6:08 AM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 28, 2015, 6:08 AM CST (12:08 UTC)
Expired
Dec 28, 2015, 9:00 AM CST
In force
3 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WHUS74 KCRP 281208 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
608 AM CST MON DEC 28 2015

...DANGEROUS MARINE CONDITIONS CONTINUE OFFSHORE...

.GALES CONTINUE ACROSS MUCH OF THE MIDDLE TEXAS COASTAL WATERS
THIS MORNING...WITH THE WORST CONDITIONS EXISTING ACROSS THE
OFFSHORE WATERS. MARINE CONDITIONS WILL GRADUALLY IMPROVE FROM
WEST TO EAST THROUGH THE DAY.

GMZ270-275-281500-
/O.EXP.KCRP.GL.W.0008.000000T0000Z-151228T1200Z/
/O.UPG.KCRP.SC.Y.0065.000000T0000Z-151229T0000Z/
/O.NEW.KCRP.GL.W.0009.151228T1208Z-151228T1500Z/
/O.NEW.KCRP.SC.Y.0066.151228T1500Z-151229T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
608 AM CST MON DEC 28 2015

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING UNTIL 6
PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS EXTENDED THE GALE
WARNING...UNTIL 9 AM CST THIS MORNING. THE SMALL CRAFT ADVISORY
IS NOW IN EFFECT FROM 9 AM UNTIL 6 PM CST THIS EVENING.

* WINDS: SUSTAINED WEST AROUND 30 KNOTS WITH GUSTS 35 TO 40
  KNOTS...BECOMING SUSTAINED 25 TO 30 KNOTS...THEN DECREASING TO
  AROUND 15 KNOTS IN THE AFTERNOON.

* WAVES/SEAS: 11 TO 13 FEET IN THE MORNING...SUBSIDING TO 6 TO 8
  FEET IN THE AFTERNOON. LOCALLY HIGHER SEAS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ250-255-281500-
/O.EXP.KCRP.GL.W.0008.000000T0000Z-151228T1200Z/
/O.UPG.KCRP.SC.Y.0065.000000T0000Z-151228T1800Z/
/O.NEW.KCRP.GL.W.0009.151228T1208Z-151228T1500Z/
/O.NEW.KCRP.SC.Y.0066.151228T1500Z-151228T1800Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
608 AM CST MON DEC 28 2015

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS EXTENDED THE GALE
WARNING...UNTIL 9 AM CST THIS MORNING. SMALL CRAFT ADVISORY IS NOW IN
EFFECT FROM 9 AM UNTIL NOON CST TODAY. 

* WINDS: WEST SUSTAINED 25 TO 30 KNOTS...GUSTS TO GALE FORCE IN
  THE MORNING...SUSTAINED WIND DECREASING TO 15 TO 20 KNOTS IN THE
  AFTERNOON.

* WAVES/BAY CONDITIONS: 5 TO 7 FEET IN THE MORNING...SUBSIDING TO 4
  TO 6 FEET IN THE AFTERNOON. LOCALLY HIGHER SEAS POSSIBLE. BAYS
  ROUGH TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-281500-
/O.EXP.KCRP.GL.W.0008.000000T0000Z-151228T1200Z/
/O.CON.KCRP.SC.Y.0065.000000T0000Z-151228T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
608 AM CST MON DEC 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: WEST SUSTAINED AROUND 25 KNOTS...BECOMING TO 15 TO 20
  KNOTS IN THE AFTERNOON.

* BAY CONDITIONS: CHOPPY TO ROUGH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

HART
1 follow-up statement
319 
WHUS74 KCRP 281516
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
916 AM CST MON DEC 28 2015

...DANGEROUS MARINE CONDITIONS CONTINUE OFFSHORE...

.GALES WILL CONTINUE ACROSS THE OFFSHORE COASTAL WATERS THIS
MORNING WHILE SMALL CRAFT ADVISORY CONDITIONS PREVAIL OVER THE
BAYS AND NEARSHORE WATERS. MARINE CONDITIONS WILL IMPROVE FROM
WEST TO EAST DURING THIS AFTERNOON.

GMZ270-275-282330-
/O.EXP.KCRP.GL.W.0009.000000T0000Z-151228T1500Z/
/O.UPG.KCRP.SC.Y.0066.000000T0000Z-151229T0000Z/
/O.NEW.KCRP.GL.W.0010.151228T1516Z-151228T1800Z/
/O.NEW.KCRP.SC.Y.0067.151228T1800Z-151229T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
916 AM CST MON DEC 28 2015

...GALE WARNING IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. A SMALL CRAFT
ADVISORY IS IN EFFECT FROM NOON UNTIL 6 PM CST THIS EVENING.

* WINDS: SUSTAINED WEST 25 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS
  THIS MORNING. WIND DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON.

* WAVES/SEAS: 11 TO 13 FEET IN THE MORNING...SUBSIDING TO 6 TO 
  8 FEET IN THE AFTERNOON. LOCALLY HIGHER SEAS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ250-255-281800-
/O.EXP.KCRP.GL.W.0009.000000T0000Z-151228T1500Z/
/O.CON.KCRP.SC.Y.0066.000000T0000Z-151228T1800Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
916 AM CST MON DEC 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: WEST SUSTAINED 20 TO 25 KNOTS THIS MORNING. DECREASING TO 15
  TO 20 KNOTS IN THE AFTERNOON.

* WAVES/BAY CONDITIONS: 5 TO 7 FEET IN THE MORNING...SUBSIDING TO
  4 TO 6 FEET IN THE AFTERNOON. LOCALLY HIGHER SEAS POSSIBLE. BAYS
  CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-281800-
/O.CON.KCRP.SC.Y.0065.000000T0000Z-151228T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
916 AM CST MON DEC 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: WEST SUSTAINED AROUND 20 KNOTS THIS MORNING...DECREASING
  TO 10 TO 15 KNOTS DURING THE AFTERNOON.

* BAY CONDITIONS: CHOPPY TO ROUGH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

87

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 28, 5:47 AM CST, 21 minutes earlier.

Area forecast discussion, Dec 28, 5:47 AM CST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
547 AM CST MON DEC 28 2015

.DISCUSSION...UPDATE FOR 12Z AVIATION AND MARINE HAZARDS.

&&

.AVIATION...VFR NEXT 24 HRS AT ALL S TX TERMINALS. MAINLY CLEAR
SKIES TODAY AS DRY AIR HAS OVERSPREAD THE REGION. GUSTY WNW WINDS
20 TO 25 KTS /GUSTS TO AROUND 35 KTS POSSIBLE EARLY AT KCRP AND
KALI/ THIS MRNG WILL WEAKEN THRU THE DAY. SFC WINDS WILL BECOME
MORE NERLY OVERNIGHT AROUND 5 KTS.

&&

.MARINE...HAVE EXTENDED GALE WARNING FOR THE NEAR AND OFFSHORE
WATERS THROUGH MID MORNING. STRONG MIXING CONTINUES WITH AREA
BUOYS REPORTING FREQUENT GUSTS TO GALE FORCE. GUSTS AROUND 30 KTS
EXPECTED ACROSS AREA BAYS THROUGH MID MORNING.

&&

.PREV DISCUSSION... /ISSUED 431 AM CST MON DEC 28 2015/

SHORT TERM (TODAY THROUGH TUESDAY)...CORE OF STRONGEST 925 MB
WINDS /50 TO 55 KTS/ IS PROG TO BY GUIDANCE AND KCRP 88DP VWP TO
BE LOCATED ACROSS THE SOUTHERN COASTAL BEND. THIS CORE OF STRONG
WINDS IS PROG TO GRADUALLY DIMINISH THROUGH THE MORNING WITH
OVERALL SURFACE WIND SPEEDS ACROSS THE REGION DIMINISHING AS A
RESULT. HAVE CANCELED THE WIND ADVISORY /HOPEFULLY NOT
PREMATURELY/ AS MOST REPORTING SITES HAD BEEN TRENDING DOWNWARD
AT TIME OF CANCELLATION...THOUGH SOME RENEWED MIXING HAS BEEN
NOTED OVER THE PAST 20 MINUTES. PLENTY OF SUNSHINE IS FORECAST FOR
TODAY AS A VERY DRY AIRMASS HAS SPREAD ACROSS THE REGION. STRATOCU
DECK TO THE NW OF LA SALLE COUNTY MAY TRY TO SPREAD SE THIS
MORNING...BUT SHOULD MIX OUT BEFORE DOING SO. DESPITE PLENTY OF
SUNSHINE...MAX TEMPS ARE EXPECTED TO REMAIN IN THE 50S ACROSS THE
ENTIRE CWA AS THE CENTER OF SURFACE HIGH PRESSURE APPROACHES THE
REGION. SURFACE HIGH WILL QUICKLY SHIFT EAST ON TUESDAY RESULTING
IN AN INCREASE OF LOW LEVEL MOISTURE AND ASSOCIATED CLOUD COVER.
APPROACHING MID LEVEL S/W TROUGH MAY ALSO RESULT IN THICKER MID
LEVEL CLOUD DECK. MAX TEMPS TUESDAY SHOULD BE APPROX 7 TO 10
DEGREES WARMER THAN TODAY/S VALUES GIVEN INCREASE IN WAA.

LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)...MID-LEVEL PATTERN
SHOWS DEVELOPING SPLIT FLOW NEAR THE START OF THE LONGTERM PERIOD
WITH AN ACTIVE SUB-TROPICAL JET OVERHEAD. SEVERAL EMBEDDED WAVES
ALOFT LOOK TO TRAVERSE THE REGION DURING THE PERIOD WITH BELOW
NORMAL TEMPERATURES EXPECTED.

WEDNESDAY...LOOKING FOR PWATS TO RECOVER BACK CLOSER TO AN INCH...
JUST ABOUT CLIMO...UNDER RETURN FLOW AND AHEAD OF THE
NEXT...WEAKER...FRONTAL BOUNDARY. THERE SHOULD BE ENOUGH MOISTURE
WITHIN THE COLUMN TO ALLOW FOR A LIGHT RAINFALL WITH THE PASSAGE OF
A WEAK VORT MAX ALOFT...PUSHING THE BOUNDARY THROUGH. PROBABLY THE
LAST DAY WHERE TEMPERATURES WILL BE CLOSER TO NORMAL...MID TO UPPER-
60S.

THURSDAY...BETWEEN SYSTEMS WITH A NORTHEAST WIND ALLOWING FOR COOLER
TEMPERATURES TO DRAIN INTO THE REGION. SHOULD BE 5 TO POSSIBLY 10
DEGREES BELOW NORMAL FOR HIGHS.

FRIDAY - SUNDAY...THE NEXT SERIES OF EMBEDDED WAVES RIDING ALONG THE
SUB-TROPICAL JET ADVANCE ACROSS OUR REGION. THOUGH WE SHOULD STILL
HAVE MORE OF A NORTHERLY SURFACE WIND...THE AIRMASS ALOFT IS
MODIFYING WITH DEEPER WEST-SOUTHWEST FLOW...ENOUGH MOISTURE
CONVERGENCE SHOULD ALLOW FOR BETTER COVERAGE IN SHOWER ACTIVITY...AT
LEAST ACROSS THE EASTERN HALF OF THE CWA/MSA. CONTINUED TO CAP POPS
IN THE CHANCE RANGE GIVEN SOME UNCERTAINTIES IN THE TIMING OF THE
WAVES AND DEPTH OF THE MOISTURE WITHIN THE COLUMN. TEMPERATURES LOOK
TO BE WELL BELOW NORMAL AS WE RING IN THE NEW YEAR!

MARINE (TODAY THROUGH TUESDAY)...DANGEROUS MARINE CONDITIONS
PERSIST EARLY THIS MORNING /ESPECIALLY OFFSHORE/ AS WESTERLY GALES
ARE OCCURRING /AREA BUOYS REPORTING GUSTS TO NEAR 45 KTS AT TIMES
OFFSHORE/. EXPECT WIND SPEEDS TO GRADUALLY DIMINISH IN INTENSITYAFTER
SUNRISE. SEAS WILL BEGIN TO SUBSIDE ONCE WIND SPEEDS DIMINISH.
WESTERLY FLOW WILL BECOME EASTERLY BY TUESDAY AS AN AREA OF HIGH
PRESSURE SHIFTS EAST OF THE REGION. GENERALLY WEAK TO MODERATE
WIND SPEEDS EXPECTED TUESDAY.

WEDNESDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED WITH
MODERATE OFFSHORE FLOW.

THURSDAY - FRIDAY...BETTER CHANCES FOR SMALL CRAFT ADVISORY
CONDITIONS ACROSS THE GULF WATERS WITH MODERATE TO STRONG
NORTHEAST FLOW EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    56  39  66  51  67  /   0   0  10  40  20
VICTORIA          53  35  61  46  64  /   0   0  10  40  10
LAREDO            57  39  68  47  66  /   0   0   0  20  20
ALICE             56  37  67  47  66  /   0   0  10  30  20
ROCKPORT          55  42  63  52  66  /   0   0  10  40  20
COTULLA           56  35  64  44  65  /   0   0   0  20  10
KINGSVILLE        58  36  68  48  67  /   0   0  10  30  20
NAVY CORPUS       56  46  65  55  65  /   0   0  10  40  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
     EVENING FOR THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO
     PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

     GALE WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

     SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO NOON CST TODAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO
     PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL OUT 20 NM.

&&

RH/79...AVIATION
Hazardous weather outlook, Dec 28, 4:58 AM CST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
458 AM CST MON DEC 28 2015

TXZ229>234-239>247-291100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
458 AM CST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF RIP CURRENTS WILL EXIST TODAY ALONG GULF FACING
BEACHES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-291100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
458 AM CST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

GALE CONDITIONS WILL BE POSSIBLE EARLY THIS MORNING ACROSS ALL
MARINE AREAS. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 12 NOON
FOR AREA BAYS AND THE NEAR SHORE WATERS...AND FOR THE OFFSHORE
WATERS UNTIL 6 PM CST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP OVER THE GULF WATERS
THURSDAY AND FRIDAY.

RH/GH

In the hours before

Special weather statement, Dec 28, 5:57 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
557 AM CST MON DEC 28 2015

TXZ241-281300-
JIM WELLS-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE
557 AM CST MON DEC 28 2015

...VERY STRONG WINDS POSSIBLE ACROSS JIM WELLS COUNTY...

AN AREA OF LOCALLY STRONG WIND HAS DEVELOPED ACROSS THE CENTRAL
PORTION JIM WELLS COUNTY...ESPECIALLY IN AND AROUND THE CITY OF
ALICE. THIS AREA IS LOCATED UNDER A LOCALIZED AREA OF STRONGER
WIND JUST ABOVE THE SURFACE...WHICH IS PARTIALLY BEING TRANSPORTED
TO THE SURFACE. WIND GUSTS AROUND 50 MPH WILL BE POSSIBLE OVER THE
NEXT 30 TO 60 MINUTES ACROSS CENTRAL JIM WELLS COUNTY.

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 8:57 PM CSTSpecial Weather StatementCRPVictoria33 min
Dec 27, 9:24 PM CSTSpecial Weather StatementCRPCalhoun, Goliad, Victoria21 min
Dec 27, 10:12 PM CSTSpecial Weather StatementCRPCalhoun, Victoria33 min
Dec 28, 3:26 AM CSTSmall Craft AdvisoryCRP9 hr
Dec 28, 6:08 AM CSTSmall Craft AdvisoryCRP6 hr
Dec 28, 9:16 AM CSTGale WarningCRP3 hr
Dec 28, 9:16 AM CSTSmall Craft AdvisoryCRP9 hr

Nearby

Gale Warnings in Texas, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.